A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation
Na Wei,
Cheng-Xi Liu,
Teng Hu and
Fu-Cai You
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
Very recently, the convenient way to calculate the Adomian series was suggested. This paper combines this technique and the Pade approximation to develop some new iteration schemes. Then, the combined method is applied to nonlinear models and the residual functions illustrate the accuracies and conveniences.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/601643.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/601643.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:601643
DOI: 10.1155/2014/601643
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().